# SDR FDEA201207012428

- Difficulty date: July 1, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 56,418 hours, 12,599 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7817501
- Condition: Dented
- Location: Bs 1641 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS  1641, LONGERON 11, FOUND DENTED.  CARRIED OUT REPAIR AS PER SRM 53-00-07 FIGURE 201 REPAIR 2 REVISION 49.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
